Runge-Kutta collocation methods for rigid body Lie-Poisson equations


Ergenc T., Karasozen B.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.62, pp.63-71, 1996 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62
  • Publication Date: 1996
  • Doi Number: 10.1080/00207169608804525
  • Journal Name: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.63-71

Abstract

The rigid body Lie-Poisson structure in three dimensions is considered. We show that the symplectic collocation type Runge-Kutta methods preserve the one-form of the underlying system. The linear error growth, energy and momentum conservation properties of the numerical solutions are discussed for Euler top equation.